# SDR CALA0600482

- Difficulty date: November 18, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 26,701 hours, 9,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNK
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION UNDER PANEL ON CROSS SUPPORT FORWARD OF C/P DOOR AT STA 270, BL 0.  THE AREA WAS REPAIRED IAW ECRA 5311-01279 AND ECRA 5310-04585.
